HOLLIS K. RUSSELL, M.D.
This content is PDF only. Please click on the PDF icon to access.
This case is being reported because of the rarity of such severe liver damage following the use of this drug and to emphasize the importance of close observation of every patient receiving sulfanilamide or closely allied drugs.
The patient was a white man, 46 years of age. The family and personal past history were without record of value. During the summer of 1938 he had complained of increasing nervousness and the presence of a small lump in the midline of the neck. He consulted his doctor who noted that his pulse varied between 87 and 105. The cardiac
HOLLIS K. RUSSELL. ACUTE TOXIC NECROSIS OF THE LIVER FOLLOWING THE USE OF SULFANILAMIDE(ACUTE TOXIC NECROSIS OF THE LIVER FOLLOWING THE USE OF SULFANILAMIDE*). Ann Intern Med. 1940;14:168–170. doi: 10.7326/0003-4819-14-1-168
Download citation file:
Published: Ann Intern Med. 1940;14(1):168-170.
Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use